Please use this identifier to cite or link to this item:
|Title:||A quasilinear differential inclusion for viscous and rate-independent damage systems in non-smooth domains|
|Authors:||Knees, Dorothee; Rossi, Riccarda; Zanini, Chiara|
|Published in:||Preprint / Weierstraß-Institut für Angewandte Analysis und Stochastik , Volume 1867, ISSN 0946 – 8633|
|Publisher:||Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik|
|Abstract:||This paper focuses on rate-independent damage in elastic bodies. Since the driving energy is nonconvex, solutions may have jumps as a function of time, and in this situation it is known that the classical concept of energetic solutions for rate-independent systems may fail to accurately describe the behavior of the system at jumps. Therefore, we resort to the (by now well-established) vanishing viscosity approach to rate-independent modeling and approximate the model by its viscous regularization. In fact, the analysis of the latter PDE system presents remarkable difficulties, due to its highly nonlinear character. We tackle it by combining a variational approach to a class of abstract doubly nonlinear evolution equations, with careful regularity estimates tailored to this specific system relying on a q-Laplacian type gradient regularization of the damage variable. Hence, for the viscous problem we conclude the existence of weak solutions satisfying a suitable energy-dissipation inequality that is the starting point for the vanishing viscosity analysis. The latter leads to the notion of (weak) parameterized solution to our rate-independent system, which encompasses the in uence of viscosity in the description of the jump regime.|
|Keywords:||Rate-independent damage evolution; vanishing viscosity method; arclength reparametrization; time discretization; regularity estimates|
|License:||This document may be downloaded, read, stored and printed for your own use within the limits of § 53 UrhG but it may not be distributed via the internet or passed on to external parties.|
Dieses Dokument darf im Rahmen von § 53 UrhG zum eigenen Gebrauch kostenfrei heruntergeladen, gelesen, gespeichert und ausgedruckt, aber nicht im Internet bereitgestellt oder an Außenstehende weitergegeben werden.
|Appears in Collections:||Mathematik|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.